# SDR SWAA2021071642845

- Difficulty date: January 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 8,351 hours, 3,835 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2260007011
- Part serial: 31397
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SEAT ADJUSTMENT LEVER & TRACK LOCK PIN BINDS IN THE TRACK HOLES VERY DIFF. TO SEAT PIN INTO TRACK HOLES / REMOVED AND REPLACED CAPT SEAT ASSY IAW AMM 25-11-01CAPT P/N OFF/ON 3A226-0007-01-1; S/N OFF 31397; S/N ON 35460
